Local persistence of geometric structures for Boussinesq system with zero viscosity. (English) Zbl 1474.35163

Summary: The current paper deals with the local well-posedness problem for the two-dimensional partial viscous Boussinesq system when the initial vorticity belongs to the patch class. We prove in particular some results concerning the regularity persistence of the patch boundary and establish the convergence towards the inviscid limit when the molecular diffusivity goes to zero.


35B65 Smoothness and regularity of solutions to PDEs
35Q35 PDEs in connection with fluid mechanics
76D05 Navier-Stokes equations for incompressible viscous fluids
Full Text: Link Link


[1] H. Bahouri, J-Y. Chemin, R. Danchin,Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der mathematischen Wissenschaften 343. Springer-Verlag (2011). · Zbl 1227.35004
[2] H. Berestycki, P. Constantin, L. Ryzhik,Non-planar fronts in Boussinesq reactive flows, Ann. Inst. H. Poincar. Anal. Non Linaire23(4)(2006), 407-437. · Zbl 1157.35469
[3] M. Bony,Calcul symbolique et propagation des singularit´es pour les ´equations aux d´eriv´ees partielles non lin´eaires, Ann. de l’ ´Ecole Norm. Sup.14(1981), 209-246.
[4] D. Chae,Global regularity for the2D−Boussinesq equations with partial viscous terms, Advances in Math.203(2)(2006), 497-513. · Zbl 1100.35084
[5] D. Chae, H.-S. Nam,Local existence and blow-up criterion for the Boussinesq equations, Proc .Roy. Soc. Edinburgh, Sect. A127(5)(1997), 935-946. · Zbl 0882.35096
[6] D. Chae, H.-S. Nam,Local existence and blow-up criterion of H¨older continuous solutions of the Boussinesq equations, Nagoya Math. J.155(1999), 55-80. · Zbl 0939.35150
[7] J.-Y. Chemin,Perfect incompressible Fluids, Oxford University Press 1998.
[8] R. Danchin,Poches de tourbillon visqueuses, J. Math. Pures Appl. (9)76(7)(1997), 609-647. · Zbl 0903.76020
[9] R. Danchin, M. Paicu,Le th´eor‘eme de Leary et le th´eor‘eme de Fujita-Kato pour le syst‘eme de Boussinesq partiellement visqueux, Bulletin de la SMF136(2008), 261-309. · Zbl 1162.35063
[10] R. Danchin, M. Paicu.Global well-posedness issues for the inviscid Boussinesq system with Yudovich’s type data, Comm. Math. Phys.290(1)(2009), 1-14 . · Zbl 1186.35157
[11] R. Danchin, X. Zhang,Global persistence of geometrical structures for the Boussinesq equation with no diffusion, Commun. Part. Differ. Eq.,42(1)(2017), 68-99. · Zbl 1430.35195
[12] N. Depauw,Poche de tourbillon pour Euler 2D dans un ouvert ‘a bord, J. Math. Pures Appl. (9)78(3)(1999), 313-351. · Zbl 0927.76014
[13] F. Fanelli,Conservation of geometric structures for non-homogeneous inviscid incompressible fluids, Comm. Partial Differential Equations,37(9)(2012), 1553-1595. · Zbl 1256.35070
[14] E. Feireisl, A. Novotn´y,The Oberbeck-Boussinesq Approximation as a singular limit of the full Navier-Stokes-Fourier system, J. Math. Fluid. Mech.11(2009), 274-302. · Zbl 1214.76008
[15] P. Gamblin, X. Saint-Raymond,On three-dimensional vortex patches, Bull. Soc. Math. France 123(3)(1995), 375-424. · Zbl 0844.76013
[16] Z. Hassainia, T. Hmidi,On the inviscid Boussinesq system with rough initial data, J. Math. Anal. App.430(2)(2015), 777-809. · Zbl 1319.35189
[17] T. Hmidi,R´egularit´e h¨old´erienne des poches de tourbillon visqueuses, J. Math. Pures Appl. (9)84(11)(2005), 1455-1495. · Zbl 1095.35024
[18] T. Hmidi, S. Keraani,Inviscid limit for the two-dimensional Navier-Stokes equation in a critical Besov space, Asymptotic Anal.,53(3)(2007), 125-138. · Zbl 1157.35450
[19] T. Hmidi, S. Keraani,On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity, Adv. Differ. Eq.,12(4)(2007), 461-480. · Zbl 1154.35073
[20] T. Hmidi, M. Zerguine,On the global well-posedness of the Euler-Boussinesq system with fractional dissipation, Physica D.239(2010), 1387-1401. · Zbl 1194.35329
[21] T. Hmidi, M. Zerguine,Vortex patch problem for stratified Euler equations, Comm. Math. Sci. 12(8)(2014), 1541-1563. · Zbl 1305.35108
[22] X. Liu, M. Wang, Z. Zhang,Local well-posedness and blow-up criterion of the Boussinesq equations in critical Besov spaces, J. Math. Fluid Mech.,12(2010), 280-292. · Zbl 1195.76136
[23] H. Meddour, M. Zerguine,Optimal rate of convergence in stratified Boussinesq system, Dynam. Part. Differ. Eq.,15(4)(2018), 235-263. · Zbl 1404.35366
[24] J. Pedlosky,Geophysical fluid dynamics, Springer-Verlag, New-York 1987. · Zbl 0713.76005
[25] P. Serfati,Une preuve directe d’existence globale des vortex patches 2D, C. R. Acad. Sci. Paris S´er. I Math,318(6)(1994), 515-518. · Zbl 0803.76022
[26] V. I. Yudovich,Non-stationnary flows of an ideal incompressible fluid, Zhurnal Vych Matematika,3(1963), 1032-106.
[27] M. Zerguine,The regular vortex patch for stratified Euler equations with critical fractional dissipation, J. Evol. Equ.15(2015), 667-698 · Zbl 1326.35257
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.